# SDR P5CA2018072600154

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,911 hours, 3,677 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2242101573
- Part serial: 3464001
- Condition: Bulged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE SURFACE NR 2 ENG INLET COWL INNER BARREL T/E FACE TO ENG VIEW AT 8 O'CLOCK POSITION. IAW AMM 71-11-01-004-002 AND AMM 71-11-01-404-005 REV 124 RPL NR 2 ENG INLET COWL.
